# SDR DALA1309941401

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 111T4020U8
- Condition: Cracked
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION FOUND CRACK AT RT BS 783 LONGERON FITTING. RT LONGERON FITTING REPLACED AND ACCOMPLISHED EAJIC WC EA 01-499898-03, ME04, OPN 0401.
